# SDR UPS99230296

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, WHILE WORKING CUSTOMER CARD NUMBER 933976 INT 64, FOUND CORROSION ON FLOORBEAM BS 312 LBL 3 WL 208. CORROSION OUT OF LIMITS.  FABRICATED REPAIR PARTS AND INSTALLED ALL WORK DONE IAW SRM 51-10-6, 53-10-1, 51-30-5, 51-30-6 AND SRM 51-10-2.
